# SDR IPXA2020072097951

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 26,061 hours, 17,360 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: 175N200136
- Condition: Delaminated
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CCKRH LWR FWD TORQUE BOX PANEL HAS 2EA DELAMINATIONS ON UPPER SKINREPAIR PER SRM B757-51-70-10-2R-2 REPAIR 2 PER EO B757-5530-77187-A
